# SDR DALA2024011600581

- Difficulty date: January 15, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 62,502 hours, 32,423 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3115 COULD NOT ARM THE L1 DOOR. CORRECTIVE ACTION: REPOSITIONED LANYARD AROUND THE AFT END OF GRIT BAR PER A319 AMM 52-71. DOOR ARMED AND DISARMED NORMALLY. (5408610)
